# SDR A6WA201140581

- Difficulty date: May 28, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 20,088 hours, 19,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364.00, STRINGER 27-26R, .3750 RIVET HEAD (NR 20).  REMOVED DAMAGE RIVET NAS 1097 ADS AND INSTALLED NAS 1097AD6 RIVET AT FS 364.00, STRINGER 27-26R.
